# SDR SIMA20130502002

- Difficulty date: May 2, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 26,959 hours, 23,083 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009910
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT AILERON OUTBOARD PCA ATTACH LUG HAS MIGRATED HAT BUSHING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AILERON PCA FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
